Publications

Bessa M, Rocha J, Torres MJ. Hyperbolicity and stability for Hamiltonian flows. J. Differential Equations. 2013;254:309-322.
Duarte R, de Oliveira AG. Note on the convolution of binomial coefficients. J. Integer Seq.. 2013;16:Article 13.7.6, 9.
Mattei JF, Rebelo JC, Reis H. Generic pseudogroups on (C,0) and the topology of leaves. Compositio Mathematica. 2013;149(8):1401-1430.
Rebelo JC, Reis H. Separatrices for C^2 actions on 3-manifolds. Commentarii Mathematici Helvetici. 2013;88(3):677-714.
Leite A., Rocha AP, Silva ME. Beyond long memory in heart rate variability: An approach based on fractionally integrated autoregressive moving average time series models with conditional heteroscedasticity. Chaos. 2013;23.
Gonçalves H, Henriques-Coelho T., Rocha AP, Lourenco AP, Leite-moreira A, Bernardes J. Comparison of different methods of heart rate entropy analysis during acute anoxia superimposed on a chronic rat model of pulmonary hypertension. {MEDICAL ENGINEERING & PHYSICS}. 2013;{35}:{559-568}.
Gonçalves H, Costa A., Ayres-de-Campos D., Costa-Santos C., Rocha AP, Bernardes J. Comparison of real beat-to-beat signals with commercially available 4 Hz sampling on the evaluation of foetal heart rate variability. {MEDICAL & BIOLOGICAL ENGINEERING & COMPUTING}. 2013;{51}:{665-676}.
Grammont L, Kulkarni RP, Vasconcelos PB. Modified projection and the iterated modified projection methods for nonlinear integral equations. J. Integral Equations Appl.. 2013;25(4):481-516.
Gadbled A. On monotone exotic Lagrangian tori in CP^2 and S^2xS^2. Journal of Symplectic Geometry. 2013;11(3):343-361.
Delgado M, Fernandes VH. Rees quotients of numerical semigroups. Port. Math.. 2013;70:93-112.
Delgado M., Farrán J., García-Sánchez PA, Llena D.. On the generalized Feng-Rao numbers of numerical semigroups generated by intervals. Math. Comp.. 2013;82:1813-1836.
Almeida J, Costa A. Presentations of Schützenberger groups of minimal subshifts. Israel J. Math.. 2013;196:1-31.
Almeida J, Cardoso Â. A sequence of weakly monotonic automata with increasing level. Int. J. Algebra. 2013;7:91-100.
Oliveira O., Gaio A., Villar M., Duarte R. Predictors of treatment outcome in multidrug-resistant tuberculosis in Portugal. The European Respiratory Journal. 2013;42(6):1747-9.
Mendes MA, Gaio A., Reis R, Duarte R. Contact screening in tuberculosis: can we identify those with higher risk? The European Respiratory Journal. 2013;41(3):758-60.
Rodrigues AA. Persistent switching near a heteroclinic model for the geodynamo problem. Chaos, Solitons & Fractals . 2013;47 :73-86.
Nunes S, Oliveira PM, Coutinho JS. Robust SCC mixes through mix-design. ASCE Journal of Materials in Civil Engineering. 2013;25:183-193.
Bras-Amorós M, García-Sánchez PA, Vico-Oton A. Nonhomogeneous patterns on numerical semigroups. Internat. J. Algebra Comput.. 2013;23:1469-1483.
García-Sánchez PA, Leamer M.. Huneke-Wiegand Conjecture for complete intersection numerical semigroup rings. J. Algebra. 2013;391:114-124.
Assi A, García-Sánchez PA. Constructing the set of complete intersection numerical semigroups with a given Frobenius number. Appl. Algebra Engrg. Comm. Comput.. 2013;24:133-148.
Freitas JM. Extremal behaviour of chaotic dynamics. Dyn. Syst.. 2013;28:302-332.
Rodrigues A.. Repelling dynamics near a Bykov cycle. Journal of Dynamics and Differential Equations. 2013.
Launois S, Lopes SA. Classification of factorial generalized down-up algebras. J. Algebra. 2013;396:184-206.
Vasconcelos PB, d'Almeida FD, Roman JE. A Jacobi-Davidson type method with a correction equation tailored for integral operators. Numerical Algorithms. 2013;64:85-103.
Nunes A., Vasconcelos PB, Ahues M. Error Bounds for Low-Rank Approximations of the First Exponential Integral Kernel. Numerical Functional Analysis and Optimization. 2013;34:74-93.
Roman J., Vasconcelos PB, Nunes A.. Eigenvalue computations in the context of data-sparse approximations of integral operators. Journal of Computational and Applied Mathematics. 2013;237:171-181.
Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform. Integral Transforms Spec. Funct.. 2013;24:672-683.
Rodrigues M., Yakubovich SB. On a heat kernel for the index Whittaker transform. Carpathian J. Math.. 2013;29:231-238.
Loureiro AF, Yakubovich SB. The Kontorovich-Lebedev transform as a map between $d$-orthogonal polynomials. Stud. Appl. Math.. 2013;131:229-265.
Nazardonyavi S, Yakubovich SB. Another proof of Spira's inequality and its application to the Riemann hypothesis. J. Math. Inequal.. 2013;7:167-174.
Error | CMUP

Error

The website encountered an unexpected error. Please try again later.